... periods. Never had a period in 10 years now all of a sudden I have a period. Any guesses as to why. Or anyone relate?
Depo-Provera - I have my tubes tied 25 yrs now I am 48 been on Depo 10 years for heavy...
Question posted by ann253 on 20 Aug 2019
Last updated on 20 August 2019
Your body is telling you it needs a break. The Manufacturer advises that you should not be on Depo Provera longer than 2 years. They say if you have no other choice, that you need a break every couple of years, & an MRI scan for your bones after a lengthy time of being on it, because it's a cause of osteoporosis (Brittle Bone Disease). That info is in the sheet that comes with the shot, or you can see it on the Manufacturer's website.
It's very common for women on it longer than a couple of years to start getting hormonal breakthrough bleeding. You can ask your doctors to force-stop the bleeding with more hormones, or by having your shots closer together. There's no guarantee it will work, & it would be a risk not to follow the Manufacturer's advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.